Path: Top -> Journal -> Jurnal Internasional -> Fuzzy Information and Engineering -> 2016 -> Volume 8, Issue 4, December
On Conjugate Space of a Fuzzy 2-Banach Space
Journal from gdlhub / 2017-08-22 08:34:54
Oleh : A.R. Meenakshi, D. Cokilavany, Fuzzy Information and Engineering
Dibuat : 2016-12-22, dengan 1 file
Keyword : Fuzzy 2-normBounded linear 2-functionalContinuous linear 2-func-tionalFuzzy 2-Banach spaceConjugate fuzzy 2-Banach space
Url : http://www.sciencedirect.com/science/article/pii/S1616865817300092
Sumber pengambilan dokumen : web
Oleh : A.R. Meenakshi, D. Cokilavany, Fuzzy Information and Engineering
Dibuat : 2016-12-22, dengan 1 file
Keyword : Fuzzy 2-normBounded linear 2-functionalContinuous linear 2-func-tionalFuzzy 2-Banach spaceConjugate fuzzy 2-Banach space
Url : http://www.sciencedirect.com/science/article/pii/S1616865817300092
Sumber pengambilan dokumen : web
The notion of conjugate space of a fuzzy 2-Banach space is introduced. Some of its properties are obtained as standard results. It is shown that the conjugate space B* of a fuzzy 2-Banach space B is a fuzzy 2-Banach space up to comparability.
Beri Komentar ?#(0) | Bookmark
| Properti | Nilai Properti |
|---|---|
| ID Publisher | gdlhub |
| Organisasi | Fuzzy Information and Engineering |
| Nama Kontak | Herti Yani, S.Kom |
| Alamat | Jln. Jenderal Sudirman |
| Kota | Jambi |
| Daerah | Jambi |
| Negara | Indonesia |
| Telepon | 0741-35095 |
| Fax | 0741-35093 |
| E-mail Administrator | elibrarystikom@gmail.com |
| E-mail CKO | elibrarystikom@gmail.com |
Print ...
Kontributor...
- , Editor: sukadi
Download...
Download hanya untuk member.
1-s2

File : 1-s2.0-S1616865817300092-main.pdf
(5252209 bytes)